# SDR AALA201608229008

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 11,378 hours, 4,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED:  AFT CARGO FLOOR PANEL AT AFT CARGO DOOR IS DELAMINATED.  REPLACED FLOOR PANEL IAW AMM 53-42-14-0401-00.
